Bicliques in Graphs I: Bounds on Their Number

Bicliques

are inclusion-maximal induced complete bipartite subgraphs in graphs. Upper bounds on the number of bicliques in bipartite graphs and general graphs are given. Then those classes of graphs where the number of bicliques is polynomial in the vertex number are characterized, provided the class is closed under induced subgraphs.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received January 27, 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Prisner, E. Bicliques in Graphs I: Bounds on Their Number. Combinatorica 20, 109–117 (2000). https://doi.org/10.1007/s004930070035

Download citation

  • AMS Subject Classification (1991) Classes:  05C